Lizzie (witherwings) wrote in vaginapagina,
Lizzie
witherwings
vaginapagina

  • Location:
  • Mood:
  • Music:

Mirtazapine (Remeron) and menstruation; (Pap) smear test and menstruation

Hi everyone. I have a couple of questions on two different but sort of related subjects and I'm hoping you can all help me cos I'm confused and a bit anxious.

Issue one: Mirtazapine (also known as Remeron) and menstruation.

I googled for this and couldn't get anything conclusive. Basically, I was diagnosed with depression some years ago and put on Mirtazapine, a tetracyclic antidepressant. At about the same time I was coming off progesterone only HBC (Cerazette) in case it was messing with my moods. While on the Cerazette I'd had virtually no periods and this continued when I came off it. For a couple of years I had only three periods a year before I settled down into a cycle of around 40 days, which I've maintained for at least two years now.

Anyway, I came off the Mirtazapine about six weeks ago, and switched to Sertraline (Zoloft). Now my period is starting today, 9 days earlier than I'm expecting it based on my cycle for the previous two years. This makes my cycle this month only 31 days and now I'm wondering if this is a random fluctuation, or whether the Mirtazapine has been messing with my cycle. Does anyone know if that can happen with Mirtazapine? The timing of this much shorter cycle seems suspicious.

Issue two: Menstruation and a (Pap) smear test.

The problem with starting my period 9 days earlier than expected is that I have my smear test scheduled for tomorrow morning. Can I have a smear test while I'm on my period, or do I need to cancel and rearrange for a couple of weeks time?

Thanks in advance for any help you can give me :) You're all amazing ♥
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments